# SDR ASAA0280554

- Difficulty date: November 10, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, LONGERON 29R CORRODED IN TWO AREAS AT FS 1212-1231.  BLENDED CORROSION AND REPAIRED PER BAC TLX AOC-OKC-02-00090H, EA 5310-02135.  (M)
